Can you take Wellbutrin and Vyvanse together? What are side effects of taking both
Your really not supposed to take them together due to the hight risk of having seizures. My psychiatrist first put me on Wellbutrin and later on I ask to be put on Vyvance too. He told me I could chose between the two, but that I can't take them together. I never asked why but I'm guessing it's because both drugs raises dopamine levels in your brain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - My 6 year old daughter's dr just prescribed vyvanse for her adhd yesterday, I gave it?
Posted 1 Apr 2010 • 2 answers
Posted 15 Oct 2010 • 2 answers
Vyvanse - I have upper left abdominal pain... it radiates to the middle of my back... a side effect?
Posted 6 Feb 2011 • 2 answers
Posted 6 Dec 2015 • 6 answers
Anxiety from Wellbutrin? My psych changed me from Wellbutrin XL 150 mgs to Wellbutrin SR 100 mg BID?
Posted 23 Sep 2017 • 2 answers